# SDR AALA200802461

- Difficulty date: September 29, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 51,146 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LAX INFLIGHT T1407/29SEP.  CREW REPORTED RT RED MAIN LANDING GEAR WARNING REMAINED ON AFTER GEAR EXTENDED.  EXTENDED GEAR MANUALLY AND PERFORMED FLY BY.  LANDED LAX WITHOUT INCIDENT.  REPLACED RT GEAR PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPS.
